Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters

Database
Type of study
Language
Document Type
Year range
1.
Neurol India ; 70(1): 409-411, 2022.
Article in English | MEDLINE | ID: covidwho-1726256

ABSTRACT

Background: Postmarketing surveillance of COVID-19 vaccination reveals that the COVID-19 vaccine administration is associated with several rare but serious neurological complications. Case Report: We report a case of new-onset tumefactive demyelinating brain lesion that developed after administration of an adenovector-based COVID-19 vaccine. A middle-aged female presented with recent right hemiparesis, which was noticed 2 days after she received the first dose of the vaccine. Magnetic resonance imaging (MRI) revealed a large subcortical T2/FLAIR hyperintensities involving corpus callosum as well. The patient responded to oral methylprednisolone. At 4 weeks, a follow-up MRI revealed a reduction in size of the lesion. Conclusion: To conclude, adenovector-based COVID-19 vaccination may be associated with a tumefactive demyelinating lesion.


Subject(s)
COVID-19 Vaccines , COVID-19 , Demyelinating Diseases/chemically induced , Adenoviridae , Brain/diagnostic imaging , Brain/pathology , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Corpus Callosum/diagnostic imaging , Corpus Callosum/pathology , Female , Humans , Magnetic Resonance Imaging , Methylprednisolone/therapeutic use , Middle Aged , SARS-CoV-2
SELECTION OF CITATIONS
SEARCH DETAIL